Derived A(infinity)-algebras in an operadic context

Livernet, M., Roitzheim, C. and Whitehouse, S. orcid.org/0000-0002-7896-506X (2013) Derived A(infinity)-algebras in an operadic context. Algebraic and Geometric Topology, 13 (1). pp. 409-440. ISSN 1472-2739

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2013 Mathematical Sciences Publishers (MSP). This is an author produced version of a paper subsequently published in Algebraic and Geometric Topology. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 6 March 2013
  • Accepted: 4 October 2012
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Jun 2016 13:54
Last Modified: 24 Mar 2018 14:54
Published Version: http://dx.doi.org/10.2140/agt.2013.13.409
Status: Published
Publisher: Mathematical Sciences Publishers (MSP)
Refereed: Yes
Identification Number: https://doi.org/10.2140/agt.2013.13.409
Related URLs:

Share / Export

Statistics